# SDR USAA2012022900007

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,773 hours, 41,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SIDE OF L2 & R2 DOORS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK/CHARGER ASSEMBLY FOR L2 & R2 DOORS.  OPS CHECK GOOD IAW AMM 33-50-00.
